# SDR FDEA201205101782

- Difficulty date: May 10, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N832259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DURING REPLACEMENT OF FLOORBEAM FOUND CORROSION ON UNDERSIDE OF CREASE BEAM WEB AT BS 377 TO 395 LT.  R & R WITH CREASEBEAM,  FABRICATED IAW DWG 141N8322 SHEET 1, REV K AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 141N8322 SHT 1, REV K. REPAIR IS CLASSIFIED AS MAJOR.
